Facebook Pixel
EmpowHER Guest

Early Period Plan B?

By Anonymous November 4, 2014 - 12:38pm
Rate This

So I had unprotected sex on the 26th of October and I took plan B on the 27th. Everything was normal I had a mild stomach ache and a tiny bit of spotting. On November first I started to get a weird brown discharge which eventually turned into blood on the 2nd. It was definitely more than spotting but not as heavy as my regular period, It is now the 4th and I am back to brown discharge. Do you think this is from the plan B? I was supposed to get my period on the 11th of November, so should i expect to get my period again at that time too?

Add a Comment1 Comments



Hi Anonymous and thanks for your question.

Spotting after taking an emergency contraceptive is very common and normal. Taking the drug may also alter the timing of your next period, but it will likely come only a few days early or late if it's off track. While you’re waiting for your next period, you should abstain from having intercourse or make sure you use contraceptive measures such as use of a condom.

Hope that helps,


November 4, 2014 - 5:48pm
Enter the characters shown in the image.
By submitting this form, you agree to EmpowHER's terms of service and privacy policy
Add a Comment

All user-generated information on this site is the opinion of its author only and is not a substitute for medical advice or treatment for any medical conditions. Members and guests are responsible for their own posts and the potential consequences of those posts detailed in our Terms of Service.


Sex 101

Get Email Updates

Health Newsletter

Receive the latest and greatest in women's health and wellness from EmpowHER - for free!